# SDR JGVR20220520001

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: General aviation
- Aircraft: N11TE
- Make and model: Emb EMB-505
- Aircraft serial: 50500081
- Aircraft time: 2,695 hours, 3,416 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3200 FLIGHT HOUR/60MONTH INSPECTION, AILERON CAPSTAN BOLT P/N UNKNOWN WAS FOUND TO BE SEVERELY CORRODED AT THE SHANK DURING THE DETAILED INSPECTION OF AUTOPILOT SERVO CABLE. INSTALLED A NEW BOLT P/N 211-00090-03.
